I am sorry that you havent had a response to your post yet. I know there are other conversations abut Herceptin and side effects on here.
You may like to consider joining the Secondary private group, where women are able to talk openly and freely about living with secondary breast cancer. Many say that it is easier to be more open with each other knowing that their conversations cant be read by anyone else who is not part of the private group.
Im wondering if anyone else has suffered with this whilst on herceptin. I was dx 7 years ago with spread to both lungs and later liver, the herceptin has worked amazingly and is keeping everything well under control, infact the mets on my lungs have disappeared. However, I am suffering with a plethora of side effects or after effects from treatments etc. I have been on Herceptin for 7 years now and it will be continued indefinately or if it stops working. I recently (back in May) had a scare with my bladder which enouraged the hospital to scan my bones which showed up as being all clear. Although I am suffering with a bad back mainly the small of my back and around my hip area, I know my scans are good at the moment as I've had CT scan very recently so it can't be cancer. Does anyone else suffer with back/hip pain from having herceptin or any other medications for breast cancer? Thanks in advance for any advice.